Kõik koolitused

Course for beginner youth work trainers

Oled algav koolitaja tegemas esimesi samme noortevaldkonnas? Või kogenud koolitaja, kelle alusteadmised vajavad värskendamist? Ükskõik kummana end tunned, antud koolitus on mõeldud just Sulle!

Toimumise aeg

01.10.2021 - 04.10.2021

Registreerimise tähtaeg

06.09.2021

Registreerimine

Suletud

Maht

akad. tundi

Korraldaja

Estonian Agency for Erasmus+ and European Solidarity Corps

Toimumise koht

Lõuna-Eesti

Registreeri koolitusele

Estonian Agency for Erasmus+ and European Solidarity Corps organizes an on-site intensive course for beginner youth work trainers on October 1-4, 2021.

The aim of the training:

The training aims to develop the following trainer’s skills:

– Creating a democratic and secure learning space

– Participation of the adult learner and the young person in the learning process

The trainer’s role in the training team is meaningful communication in developing, preparing, conducting, and doing follow-up training.

We use active and efficient learning methods when addressing these diverse and related topics.

The first two training days would be dedicated to opening and interpreting the training topics. In parallel, the participants will be creating 2-hour workshop models for involving local community participants. The workshops will aim to map community issues and possible solutions with the goal to support the community in writing a solidarity project in the framework of the European Solidarity Corps (ESC). There will be 4 trainer teams (2-3 participants in one team) that will execute the workshops. The communities will be chosen by the National Agency.

Each team will create and conduct one workshop in the next two days. The third and fourth training days are focused on facilitating and analyzing workshops with the group and the trainer based on the focus of the training topic – creating a safe and democratic learning space, involvement of participants, and cooperation of the training team.

 

NB! There are two different ways to participate in the training.  

  1. You only participate in the first two days of training
  2. You will participate in all 4 training days, which will give you the opportunity to immediately apply what you have learned by conducting and analyzing community workshops.

The training is intended for trainers in the field of youth, who have some work experience in conducting trainings or workshops. We are definitely looking forward to the participation of beginner youth trainers.

 

A prerequisite for participation in the training is belonging to the target group of the training and the willingness to participate in full days of training. Participation in the training also requires good English language skills. An important part of the course is that each participant conducts a workshop, so when applying, you should keep in mind your willingness to do so.

 

Time and venue:

  • The training takes place in southern Estonia in a scenic location outside the city.
  • The training will last 4 days.
  • The detailed programme and location will be sent to selected participants at a later date.

 

Primary programme:

01.10

10:00 – 12:30 – Training 2.5 h

12:30 – 13:30 – Lunch

13:30 – 16:00 – Training 2.5 h

16:00 – 16:30 – Pause

16:30 – 17:30 – Training 1 h

17:30 – 18:30 Dinner

18:30 – 20:00 If necessary, work with your team on the training format

20:00 Pleasant evening activities, sauna, etc.

 

02.10

10:00 – 12:30 – Training 2.5 h

12:30 – 13:30 – Lunch

13:30 – 16:00 – Training 2.5 h

16:00 – 16:30 – Pause

16:30 – 17:30 – Training 1 h

17:30 – 18:30 Dinner

18:30 – 20:00 If necessary, work with your team on the training format

20:00 Pleasant evening activities, sauna, etc

 

03.10

9:00 – 11:00 – Training 2 h

11:00 -12: 00 – Drive to the destination of the community workshop

12:00 – 13:00 – Lunch with the community.

13:00 – 15:00 – Community Workshop (Group 1)

15:00 – 16:00 – Community workshop reflection with snacks – trainer training participants and trainer

16:00- 17:00 Drive to another community workshop

17:00 – 18:00 – Dinner with the community

18:00 – 20:00 – Community Workshop (Group 2)

20:00 – 21:00 – Community workshop reflection – trainer training participants and trainer

21:00 Return to the accommodation

 

04.10

9:00 – 10:00 – Drive to the community workshop destination

10:00 – 12:00 – Community Workshop (Group 3)

12:00 – 13:00 – Lunch with the community

13:00 – 14:00 – Community workshop reflection

14:00 – 14:45- Drive to another community workshop

14:45 – 15:00 Community gathering and a small common snack table

15:00 – 17:00 – Community Workshop (Group 4)

17:00 – 18:00 – Community workshop reflection with snacks

18:00 – 19:00 – Training feedback and summaries

19:00 – 20:00 – Festive joint dinner

 

Rodrigo Vilarinho

Trainer: Rodrigo Vilarinho is an all-around trainer with a mixed background and large experience working with children, youngsters and adults. He has completed the SALTO 2007 TRAINERS TOT TRAINING. His science academic studies allow him to be very structured, organized, and he’s always very driven for improvement. At the same time, he also has a creative and fun side to mix it up to achieve a nice balance. One of his strengths is creating a rich and safe learning environment for a group.

A more detailed profile of the trainer can be found here.

Please fill in the registration form to apply. Please fill the form in English!

If you doubt whether you are the target group of the training or not, you can still apply. If there are vacancies, we also give an opportunity to other trainers in the field of youth. You can apply until 06.09.2021. We will announce the results no later than 8.09.2021.

Skip to toolbar